# SDR MASA2016070312821

- Difficulty date: July 3, 2016
- Submitted: July 3, 2016
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 3,952 hours, 2,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE AFT DOOR INOPERATIVE.  REPLACED NR 4 POWER SUPPLY
